This image is not available for purchase in your country.

Hair loss

Hair loss

C002/4816

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Alopecia (hair loss) on the head of a 27 year old man. Alopecia can be caused by an autoimmune attack on the hair follicles (alopecia areata), as a result of tightly pulled hairstyles (called traction alopecia) or as a side effect of medication. This patient has developed alopecia due to taking azothioprine, an immunosuppressant drug used to treat his Crohn's disease (an autoimmune disease that causes chronic inflammation of the intestines).

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}